5 doctors weighed in:

I used terconazole 3 day treatment back to back so basically for 6 days now I am having brown discharge is this normal or should I go to the doctor?

5 doctors weighed in
Dr. John Cheng
Family Medicine
3 doctors agree

In brief: Yeast

Terconazole is used to treat a yeast infection which is usually a whitish color. A brown color discharge should warrant further investigation with your pcp or ob/gyn.

In brief: Yeast

Terconazole is used to treat a yeast infection which is usually a whitish color. A brown color discharge should warrant further investigation with your pcp or ob/gyn.
Dr. John Cheng
Dr. John Cheng
Thank
Dr. Kevin Considine
Family Medicine
2 doctors agree

In brief: Yes

If you have treated with terconazole for 6 days you have treated effectively for a yeast infection.
If you now have a new or persistent/ different brown discharge then that could be the sign of a different type ofinfection. Likely a bacterial one perhaps. I would follow up with your doctor to check on this.

In brief: Yes

If you have treated with terconazole for 6 days you have treated effectively for a yeast infection.
If you now have a new or persistent/ different brown discharge then that could be the sign of a different type ofinfection. Likely a bacterial one perhaps. I would follow up with your doctor to check on this.
Dr. Kevin Considine
Dr. Kevin Considine
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors